Pfizer booster vaccine side effects: Five of the most common symptoms after the third jab
Pfizer and AstraZeneca vaccines approved for booster scheme
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
Pfizer vaccines are continuing to be handed out across the UK, as the NHS starts its Covid booster jab rollout. Patients that receive a Pfizer booster vaccine could develop some mild unwanted side effects, including fatigue and headaches.
Millions of people have been contacted by the NHS to invite them for a Covid booster jab.
It forms part of the NHS’s vaccination programme for the winter ahead.
The booster has been claimed to boost the immune system against coronavirus, but it’ll only be handed out to people that had their second vaccine at least six months ago.
Anybody that receives a Pfizer booster could have milder side effects than their previous two vaccines, it’s been claimed.
Pfizer/BioNTech’s clinical trials revealed pain at the injection site was the most commonly reported side effect after the third vaccine.
More than four in every five people had a sore arm a few days after the jab.
But, 64 percent of patients also developed some kind of fatigue, and about half had headaches.
Some patients also reported muscle pain and unexplained chills, it added.
Pfizer booster shot: Six side effects reported after third shot – CDC [LATEST]
Pfizer launches mRNA flu vaccine trial as fears of winter crisis loom [NEWS]
Pfizer booster shot: The five most common side effects reported [ANALYSIS]
Charity AARP said: “So much about this third shot, which is meant to rev up the immune system so that it stays sharp in the fight against COVID-19, will be just like the previous two.
“Pfizer’s third booster dose is the same formulation and the same strength as shots one and two.
“Compared to adults ages 18 to 55, Pfizer’s trial found that adults 65-plus were less likely to experience these fatigue or flu-like symptoms after receiving the booster.
“There were no reported cases of myocarditis, pericarditis, anaphylaxis, appendicitis, or Bell’s palsy in the booster trial population [around 300 adults] during the study period.”
But, just because you had particular bad side effects after your first or second vaccine, it doesn’t necessarily mean that you can expect the same thing for your third jab.
Many people have actually found their side effects have been milder after the booster jab.
Even still, side effects are nothing to be worried about, and they’re actually expected.
It’s much better to have the side effects and be immunised than not.
Booster vaccines will be made available to everyone over 50 years old, and live or work in care homes, over the next few months.
You should wait to be contacted by the NHS for your third vaccine – don’t contact the NHS before you’re contacted.
Anybody that’s a frontline health or social care worker can book their booster jab online, however.
Everyone will be eligible for a booster vaccine at least six months after their second dose.
Source: Read Full Article